# SDR CA120607009

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Engine: Cont TSIO360FB
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator
- Part time: 942 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL FAILURE REPORTED. INSPECTED CHARGING SYS AND FOUND ALTERNATOR DRIVE COUPLING FAILED.
